Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

A rank two algorithm for unconstrained minimization


Author: Ronald Bass
Journal: Math. Comp. 26 (1972), 129-143
MSC: Primary 90C30
DOI: https://doi.org/10.1090/S0025-5718-1972-0302191-0
MathSciNet review: 0302191
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A stable second-order unconstrained minimization algorithm with quadratic termination is given. The algorithm does not require any one-dimensional minimizations. Computational results presented indicate that the performance of this algorithm compares favorably with other well-known unconstrained minimization algorithms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 90C30

Retrieve articles in all journals with MSC: 90C30


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1972-0302191-0
Keywords: Optimization, unconstrained optimization, unconstrained minimization, conjugate gradient, rank two, nonlinear equation, quasi-newton, ascent, steepest ascent
Article copyright: © Copyright 1972 American Mathematical Society